It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Pat B on December 04, 1999 at 04:31:21:

In Reply to: wrist & joint pain & should weakness posted by pearl on November 29, 1999 at 15:09:15:


: i was diagnose with RA since june, my primary dr
referred me to Rrheumatoid specialist put me on
pretisone (steriod) which caused me swelled up on
my chin, so i stop right away and now i have
terrible joint pain on both of my wrist and finger
joints, i can't even dressed myself... i've tried
chinese herbs, suppliments ie MSM, G&C, vitamins
etc. since july, seems like nothing works, my pain
keeps coming back, i'm now back on motrin &
sulfa...does anyone have any advise for me. is
this pain ever going to go away? i'm so depress,
i've already took a month off work.. help...

I'm surprised the doctor approved your staying at home from work without starting you on stronger medications. Instead of pred has he mentioned that you might be able to take pain meds stronger than motrin? I was able (and am) able to stay at work by taking Oxycontin, a 12 hour timed release pain medication. The doctors told me the best thing was to keep moving. I would wake up and not be able to move until the 4 hour pain meds kicked in so switched to the 12 hour stuff and it made a tremendous difference in my life and like I said it enabled me to stay working. Have you discussed methotrexate? If you can't take it would your insurance let you take Enbrel or Arava? All three are DMARDs and fight the arthritis. Minocycline is a low dose antiiotic treatment that works for some but doesn't seem to work until it has been taken for at least 3 months.

Talk to your doctor ASAP. Take care,
Pat B

Follow Ups

All times are GMT -7. The time now is 10:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!